# SDR R61A2025021600087

- Difficulty date: January 29, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 21,983 hours, 15,411 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100393
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE CABIN FLOOR STRUCTURE CORROSION FOUND ON UPPER FLANGE AT BEAM FR 19 LH. MX REPAIRED BEAM IAW ETD 2025-170-900825 PN BAC1505-100393
